MathSciNet Relay Station
MathSciNet bibliographic data
MR1081940 (93a:54034) 54F50 (30F25 54E35)
Mayer, John C.; Nikiel, Jacek; Oversteegen, Lex G. Universal spaces for ${\bf R}$-trees. Trans. Amer. Math. Soc. 334 (1992), no. 1, 411–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement